Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Holomorphic disks, link invariants and the multi-variable Alexander polynomial

Peter Ozsváth and Zoltán Szabó

Algebraic & Geometric Topology 8 (2008) 615–692
Bibliography
1 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
2 N Dunfield, S Gukov, J Rasmussen, The Superpolynomial for Knot Homologies, Experiment. Math 15 (2006) 129 MR2253002
3 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, from: "GAFA 2000 Visions in Mathematics – Towards 2000", Geom. Funct. Anal. Special Issue (2000) 560 MR1826267
4 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
5 K Fukaya, Y Oh, H Ohta, K Ono, Lagrangian intersection Floer theory-anomaly and obstruction, preprint 487 (2000) 488
6 B Gornik, Note on Khovanov link cohomology (2004) arXiv:math.QA/0402266
7 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
8 E N Ionel, T H Parker, Relative Gromov-Witten invariants, Ann. of Math. $(2)$ 157 (2003) 45 MR1954264
9 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
10 M Khovanov, L Rozansky, Matrix factorizations and link homology II arXiv:QA/0505056
11 M Khovanov, L Rozansky, Matrix factorizations and link homology (2004) arXiv:math.QA/0401268
12 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
13 E Lee, The support of the Khovanov's invariants for alternating knots (2002) arXiv:math.GT/0201105
14 A M Li, Y Ruan, Symplectic surgery and Gromov-Witten invariants of Calabi-Yau 3-folds, Invent. Math. 145 (2001) 151 MR1839289
15 R Lipshitz, A Cylindrical Reformulation of Heegaard Floer Homology (2005) arXiv:math.SG/0502404
16 D McDuff, D Salamon, $J$-holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
17 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
18 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
19 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
20 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
21 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
22 P Ozsváth, Z Szabó, Link Floer homology and the Thurston norm (2006) arXiv:math.GT/0601618
23 J A Rasmussen, Floer homology of surgeries on two-bridge knots, Algebr. Geom. Topol. 2 (2002) 757 MR1928176
24 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378
25 J Rasmussen, Khovanov homology and the slice genus (2004) arXiv:math.GT/0402131
26 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
27 M Thistlethwaite, Link table
28 V Turaev, Torsions of 3-manifolds, from: "Invariants of knots and 3-manifolds (Kyoto, 2001)" (editors T Ohtsuki, e al), Geom. Topol. Monogr. 4 (2002) 295 MR2002617